# SDR IPXA2023030691580

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 25,370 hours, 15,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: A531075621800
- Part serial: NSN
- Condition: Cracked
- Location: Fr 54 Aft Pit Ib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO FR 54 I/B PROFILE IS CRACKEDREPLACED PROFILE IAW SRM 51-40-21
